# SDR CALA2011083000566

- Difficulty date: August 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 43,491 hours, 14,599 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00198
- Condition: Inoperative
- Location: E&E Bay
- Part time: 39,571 hours, 13,299 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 10 DEGREES ON LANDING PERFORMED ALT FLAP LANDING AT FLAPS 15 DEGREES.  FSEU SHOWS FAULT 27-53279-L 28VAC EXC INV.  FAULT CLEARS.  CK`S VOLTAGES IAW FIM 27-51-00-810-822.  VOLTS CHECK GOOD.  R&R FSEU PRECAUTIONARY.  PERF ALL TEST IAW AMM 27-51-01.  ALL TESTS PASS.  A/C OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445089  SN OFF 00198 27-53279 FAULT COMMENTS : LEFT FLAP XMTR EXCITATION VOLT FAULT UNIT, FLAP & SL  OFF 29-2751-9-0024 0198 ON 29-2751-9-0024 0149
